# SDR SWAA2016012048185

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 27,853 hours, 16,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D02978
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHT CONNECTOR DAMAGED.  R & R CONNECTOR IAW SWPM.
